Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 715–729 | Cite as

A geometric construction of Getzler's elliptic relation

  • Rahul Pandharipande
Mathematics Subject Classification (1991):14H10, 14N10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Rahul Pandharipande
    • 1
  1. 1. Department of Mathematics, California Institute of Technology, Pasadena, CA 91125, USA (e-mail: rahulp@cco.caltech.edu) US

Personalised recommendations